# SDR 4DUA2017031500001

- Difficulty date: March 12, 2017
- Submitted: March 15, 2017
- Operation: Air carrier
- Aircraft: N220C
- Make and model: Amd FALCON10
- Aircraft serial: 220
- Aircraft time: 8,541 hours, 8,086 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LANDING GEAR FAILED TO RETRACT AFTER TAKEOFF.  NO MOVEMENT, THREE GREEN INDICATED, RETURNED TO FIELD.
